# SDR F3LA200800251

- Difficulty date: May 1, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367302800000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT CARGO FLOOR PANEL 151DE HAS DAMAGED EDGE AND CORNER.  MAINTENANCE CLEANED AND PREPPED AREA, MANUFACTURED DOUBLER AND APPLIED REPAIR TO AREA.  MANUFACTURED DOUBLER, APPLIED TREATED AND PRIMED AREA IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 AND 51-75-12.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
